On the moduli of quasi-canonical liftings
Compositio Mathematica, Tome 96 (1995) no. 3, p. 293-321
@article{CM_1995__96_3_293_0,
     author = {Yu, Jiu-Kang},
     title = {On the moduli of quasi-canonical liftings},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {96},
     number = {3},
     year = {1995},
     pages = {293-321},
     zbl = {0866.14029},
     mrnumber = {1327148},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__96_3_293_0}
}
Yu, Jiu-Kang. On the moduli of quasi-canonical liftings. Compositio Mathematica, Tome 96 (1995) no. 3, pp. 293-321. http://www.numdam.org/item/CM_1995__96_3_293_0/

1 Drinfeld, V.G.: Elliptic modules, Math. USSR, Sb. (1974) 23, 561-592. | MR 384707 | Zbl 0321.14014

2 Drinfeld, V.G.: Coverings of p-adic symmetric regions, Func. Anal. and Appl. 10 (1976) 29-40. | MR 422290 | Zbl 0346.14010

3 Fujiwara, Y.: On Divisibilities of special values of real analytic Eisenstein series, J. Fac. Sci. Univ. Tokyo 35 (1988) 393-410. | MR 945885 | Zbl 0669.10049

4 Gross, B.: On canonical and quasi-canonical liftings, Invent. Math. 84 (1986) 321-326. | MR 833193 | Zbl 0597.14044

5 Gross, B. and Hopkins, M.: The rigid analytic period mapping, Lubin-Tate space, and stable homotopy theory (to appear). | Zbl 0857.55003

6 Gross, B. and Hopkins, M.: Equivariant vector bundles on the Lubin-Tate moduli space (to appear).

7 Hazewinkel, M.: Formal groups and applications, Academic Press, 1978. | MR 506881 | Zbl 0454.14020

8 Keating, K.: Galois extensions associated to deformations of formal A-modules, J. Fac. Sci. Univ. Tokyo 37 (1990) 151-170. | MR 1049024 | Zbl 0732.14022

9 Lubin, J.: Canonical subgroups of formal groups, Trans. Ann. Math. Soc. 251 (1979) 103-127. | MR 531971 | Zbl 0431.14014

10 Lubin, J.: Finite subgroups and isogenies of one-parameter formal lie groups, Ann. Math. 85 (1967) 296-302. | MR 209287 | Zbl 0166.02803

11 Lubin, J. and Tate, J.: Formal complex multiplication in local fields, Ann. Math. 81 (1965) 380-387. | MR 172878 | Zbl 0128.26501

12 Lubin, J. and Tate, J.: Formal moduli for one-parameter formal Lie groups, Bull. Soc. Math. Fr. 94 (1966) 49-60. | Numdam | MR 238854 | Zbl 0156.04105

13 Lubin, J., Serre, J.-P. and Tate, J.: Elliptic curves and formal groups, Seminar at Woods Hole Institute on algebraic geometry 1964.

14 Serre, J.: Local field, GTM 67, Springer-Verlag (1979). | Zbl 0423.12016

15 Shimura, G.: Introduction to the arithmetic theory of automorphic functions, Publ. of the Math. Soc. of Japan 11 (1971). | MR 314766 | Zbl 0221.10029

16 Tatevossian, L.: Canonical liftings of formal modules, Proceedings of the 1985 Montreal Conference on Number Theory, CMS Conference Proceedings 7 (1987) 457-483. | MR 894334 | Zbl 0635.14019